# SDR N6WA2012072801

- Difficulty date: July 28, 2012
- Submitted: July 31, 2012
- Operation: Air carrier
- Aircraft: N379CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10102
- Aircraft time: 23,261 hours, 14,046 cycles
- Engine: Ge CF348C1
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY FLOOD LIGHT INOPERATIVE NEXT TO ROW 14D.  RELAMPED EMERGENCY FLOOD LIGHT NEAR ROW 14D, IAW AMM 33-51-09.  OPS CHECKED GOOD AT THIS TIME.
